Preview

Mathematics and Theoretical Computer Science

Advanced search
Fullscreen

For citations:


Kasymov N.Kh., Karimova N.R., Khodzhamuratova E.A. Negativity of effectively separable numberings of fields the finite characteristic. Mathematics and Theoretical Computer Science. 2025;3(2):19-31. (In Russ.) https://doi.org/10.26907/2949-3919.2025.2.19-31

Views PDF (Rus): 11


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2949-3919 (Online)